# SDR FDEA202309071552

- Difficulty date: September 7, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28666
- Aircraft time: 35,910 hours, 25,011 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH IN TO MEM, TE FLAP DISAGREE EICAS  APPEARED AND FLAPS CEASED TO MOVE WHEN MOVING FLAP  HANDLE TO FLAPS 25. ACCOMPLISHED THE QRH AND LANDED  WITH FLAPS 20.  ***EMERGENCY DECLARED***   FIM: 27-51-00-1                                                                   AMM: 27-51-00-2                                                                   AMM: 12-21-09-3                                                                   T/S REF ABOVE FIM, INSPECTED ALL TRANSMISSION                                     OVERLOAD TRIP INDICATORS AND FOUND LEFT WING I/B                                  TRANSMISSION OVERLOAD TRIP INDICATOR TRIPPED WITH                                 BALLSCREW VERY DRY. RESET TRIP INDICATOR AND LUBED                                BALLSCREW/GIMBAL. PERFORMED SEVERAL OPS CHECKS AND                                ALL CHECK GOOD.
